Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
St. Petersburg Mathematical Journal
St. Petersburg Mathematical Journal
ISSN 1547-7371(online) ISSN 1061-0022(print)

Contents of Volume 18, Number 6

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
Homogenization with corrector for periodic differential operators. Approximation of solutions in the Sobolev class $H^{1}(\mathbb{R}^{d})$
M. Sh. Birman and T. A. Suslina.
St. Petersburg Math. J. 18 (2007), 857-955
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2307356
Systems of diagram categories and $K$-theory. I
G. Garkusha.
St. Petersburg Math. J. 18 (2007), 957-996
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2307357
Inscribed and circumscribed polyhedra for a convex body and continuous functions on a sphere in Euclidean space
V. V. Makeev.
St. Petersburg Math. J. 18 (2007), 997-1009
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2307358
On the number of closed braids obtained as a result of single stabilizations and destabilizations of a closed braid
A. V. Malyutin.
St. Petersburg Math. J. 18 (2007), 1011-1020
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2307359
On the Riemann–Roch theorem without denominators
O. B. Podkopaev and E. K. Shinder.
St. Petersburg Math. J. 18 (2007), 1021-1027
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2307360